# SDR DALA2018081004993

- Difficulty date: August 9, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK,  CORROSION WAS FOUND ALONG THE FULL LENGTH OF THE UPPER ANGLE OF THE FLOORBEAM.  MAINTENANCE REPAIRED DAMAGE IAW ERA 570702-14.
